# SDR UALA2009031900847

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 53,291 hours, 7,786 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTED DISPLAYED ON F-A PANEL AT 1L.  NO SMOKE, ALL LAVS CHECKED.  ACCOMPLISHED LAV SMOKE DETECTION TEST, NO FAULTS FOUND.  ALL LAV SMOKE DETECTORS, OP OK.
